Fan Chung ; Anders Claesson ; Mark Dukes ; Ronald Graham - Descent polynomials for permutations with bounded drop size

dmtcs:2856 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, DMTCS Proceedings vol. AN, 22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010) - https://doi.org/10.46298/dmtcs.2856
Descent polynomials for permutations with bounded drop sizeConference paper

Authors: Fan Chung 1; Anders Claesson 2; Mark Dukes ORCID3,4; Ronald Graham 1

Motivated by juggling sequences and bubble sort, we examine permutations on the set1,2,,n with d descents and maximum drop size k. We give explicit formulas for enumerating such permutations for given integers k and d. We also derive the related generating functions and prove unimodality and symmetry of the coefficients.


Volume: DMTCS Proceedings vol. AN, 22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010)
Section: Proceedings
Published on: January 1, 2010
Imported on: January 31, 2017
Keywords: Permutations,descent polynomial,drop size,Eulerian distribution.,[MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]

10 Documents citing this article

Consultation statistics

This page has been seen 256 times.
This article's PDF has been downloaded 263 times.